Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with secondary amenorrhea. Taking pills to regularize the periods. Will I be infertile while on pills?

Hiya i was diagnosed with secondry Amenorrhea about a year and a half ago after off the pill and not having a period in about 6 months. The doc told me to go back on the pill and that will make me regular again. I came off it again about 2months ago and still havent come on. Is there anything I can do and does it mean I could be infertile? Thank you
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
One of the important point in history you have not mentioned is your age.Oral contraceptive pills (OCP) don't cause permenent infertality,however occiosnally they do cause secondary amenorrhea.There are many causes of secondary amenorrhea other than OCP and you need to be complete work up for other causes of secondary amenhorea which include your complete hormonal profile.Consultation with a gynaecologist is advisible.
Hope this answers your question.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor